# SDR DL757070236

- Difficulty date: March 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 69,885 hours, 34,775 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Ruptured
- Location: Mlg Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O THE GEAR HANDLE WOULD NOT RAISE.  AS PER QRH NR 6 OVRD PROCEDURE ACCOMPLISHED AND RT MAIN STAYED DOWN AND GRN.  LT MAIN AND NOSE CAME UP WITH GEAR DISAGREE LIGHT.  LOWERED GEAR HANDLE AND HAD 3 GRN LANDED UNEVENTLY.  FOUND RUPTURED HYD FLEX LINE NEAR RIGHT GEAR STRUT TRUNNION FOR RIGHT TRUCK POSITIONER SHUTTLE VALVE.  REPLACED FLEXLINE.  LEAK CHECK OK.  NO FURTHER TROUBLE FOUND.  ALSO, PERFORMED SHUTTLE TEST PER M/M 32-32-17-404-012.  CHECKS OK.
